# SDR DALA2018092405729

- Difficulty date: September 20, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N840DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31951
- Aircraft time: 11,692 hours, 4,310 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Harness
- Condition: Torn
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT O2 MASK HARNESS TORN. REPLACED PRIM OBS SEAT OXY MASK REF AMM 35-11. OXY MASK TESTS GOOD.
